Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

On radiotherapy for nose tissue, blocked right ear discharging yellow mucus, painful gums and nostrils, worsens at night. Normal?

Hi , I had six weeks of radiotherapy my last treatment was eleven weeks ago it was after having cancer tumour removed from my nose tissue . I was recovering well up untill the last five weeks my right ear is blocked but I am loosing a yellow mucus from it . Also my right side gums are painfully a swell as my right nostrils . The pain seems to get worse at night time. My cancer was right side, Ihad a skull base operation in January they removed skull bone and replaced it with the lining out of my left nostril. Lookily the bone they removed showed no trace of cancer, I am just wondering if the pain I am getting now is normal? As it as been eleven weeks
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Radiation 's  Response
post radiation the side effects will disaapear after 2 months. the symptoms still persisting after two months means there is something wrong may infection or recullence of trhe tumour. It is better , you should go and consult your oncolsgist without delay.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor